# SDR DALA2025042103099

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 44,300 hours, 5,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATION:405. CORRECTIVE ACTION: SECURED EEPL AT LOCATION 405. OK FOR SERVICE. (0922970)
